Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Rose_1

Veteran Member
  • Content Count

    219
  • Joined

  • Last visited

Everything posted by Rose_1

  1. I lost alot of hair whilst i was on accutane and freaked out.....but it does grow back..eventually...but then again it could have a different affect on everyone..
  2. I've been off accutane for a few weeks now and my current regimen is.... nothing :) I guess im just so sick of using 'stuff' on my face that ive left it all.....and not a zit in sight :) i think we just need to relax and go easy with using products..even if they r naturall stuff....try it and see how u go..
  3. i've tried 2 types already....doesnt seem 2 make a different :confused:
  4. I'm not sure if my eye sight is stuffing up bcoz of tane...or because of the fact that im on the comp too much...mainly doing assignments...i think ill book in an appointment with the eye dr....its driving me crazy...i think id rather have acne rather than have poor eye sight!!!
  5. Might sound crazy or 'irresponsible' but...I've been to the beach like 5 times this summer...stayed all day and tanned...hardly wore sunscreen...i got burnt...was painful at 1st...but got over it.... Y is it recommended that we stay out of the sun? is it bcoz we'l b in 'pain' or there could b serious damage??
  6. For the last month or so...I've realised that my vision has gone kinda blurry and i cant concentrate my eyes on things comfortably anymore...i dunno its reali hard 2 explain but sumthing definately feels wrong I kinda mentioned it to my derm last week and she told me to call her if i started getting headaches along with it....so if i call...she's going to take me off it.....if i continue then im probli going to go blind! damn these side effects!!! what do i do
  7. Ok..so most of us have this side effect right? But does any1 knows why accutane causes extra sleepyness and tiredness?? and does it stop once the treatment is over??
  8. omg ive got the same prob....I've actually stopped taking my pills bcoz im so worried...im going to wait till my next derm appointment and see what she says....bcoz my doc took this girl off the treatment once bcoz her hair loss was so bad! I even saw it in my dream that was going bold!!! lol I was wondering if thrs a particular shampoo or sumthing we cud use so it dsnt fall out as much mayb??...
  9. I had 3 reps written on my prescription....but im going to have to go next month to get more...She's probly going to tell me off for not coming but its not my fault she is always booked out : / If my insides r damaged..no1 knows at the momenttt
  10. I havent seen my derm in like 3 months....is that a bad thing?
  11. I was given "Hamilton Sensitive For hyper-sensitive skin" sunscreen in my lil 'roac kit' by my derm....so far so good...doesnt irritate or brake u out...but u still get burnt 4 sum reason...and its 30+
  12. That makes sense...a new med plus under alott of stress at the moment..the reason 4 my hair loss. I think im too far in to quit aswell bcoz id hate 4 the acne to return and go thru all this again..I've got fish oil at home but dont use it so maybe i should start on that..I'm just worried that im going to have no hair by the end of all this...even if there is a chance of it growing back... Thanx 4 the responses...i feel betta
  13. A doctor who i once visited told me not to take tane bcoz a girl walked in crying from major hair loss and i just kinda said pppfttt as if that'l happen to me.... My hair has been falling out since starting tane but i never took it seriously until today when i analysed my hair and realised how 'less' my hair looks My next derm appointment is in 4 weeks...i dont know whether to continue till then or quit b4 all my hair falls out!!! But im half way thru my treatment and dont want to stop aww
  14. I'm sorry to hear that Laura...are things better now? did u take anti-depressants?
  15. I have long, thick hair too...I've had some minor hair loss that I noticed this past month. To look at me, you cannot tell. I can only tell by how much comes out in my hands when I wash it, and when I run my fingers through it to blowdry it. My derm assures me it is temporary, and I believe him. lol i was just going to make a new threat about this topic.....ive got long black hair too and lately ive realised that its been falling out heaps more then it usually does...i just had a show
  16. Well, it IS depressing!!! Accutane is a pain to take.....literally. Plus, having acne is gross, disfiguring, pointless and depressing. You'll cheer up once you are off of it and clear for years. You'll forget you had acne (at least that's what I hope will happen to me).
  17. Every1 has been telling me that eva since I've started Roacuutane every 2nd word i use is 'depressing or depressed'....but i think its just a coincidence that things have been stuffing up since ive started the medication (non acne related issues)...don't know whether to blame the pills or the problems i been having...
  18. Thanx 4 the suggestions everyone...i just had fruit salad and some chippies so i guess i can take my pills now... Whats almond butter? and where can i get it from...?
  19. Sometimes when i hardly eat that day...i dont take my tablets bcoz im worried it'l do damage... is it still ok to take em even if u havent eaten or shud i just go ahead with it...? Your prob thinking errr just eat so u can take em lol but lately i been goin tru sum crap therfore dnt feel like eating so yeh...or is there anything i can take to make me eat??
×